64952members
342165posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thickening of uterus after taking Tamoxifen

Highlighted
Member

Thickening of uterus after taking Tamoxifen

Hi, I had a small lump removed in 2016, had radiotherapy for 4 weeks and have been on Tamoxifen eversince. I have nearly always had a vaginal discharge since taking Tamoxifen and mentioned it at my first review, where the Dr told me it was a common side effect. Four years down the line and two weeks ago I noticed some brown colour in the discharge and I was starting to experience slight abdominal pain. I went to my GP straight away and within a week I attended hospital for an ultra sound. The radiographer told me that I have a fibroid (been there for about 16 years now), but the lining of my uterus has thickened up and there are a number of holes in it. My GP rang this morning to say that they are going to take a biopsy just to check that it's nothing nasty and it will be within the next week or so. I'm desperately trying not to worry. As everything is moving so quickly, it's a bit frightening. I just wondered if anybody else has experienced this.